New Inequalities of Hadamard-type via -Convexity

Muhammad Iqbal, M. Iqbal Bhatti, S. Hussain

Abstract


Some new Hermite-Hadamard’s inequalities for h-convex functions are proved, generalizing some results in [1, 3, 6] and unifying a number of known results. Some new applications for special means of real numbers are also deduced.

Full Text:

PDF

References


S. S. Dragomir and C. E. M. Pearce, Selected Topics on Hermite - Hadamard Inequalities and Applications, RGMIA, Monographs.

S. S. Dragomir, J. E. Pečarić and L. E. Persson,Some inequalities of Hadamard type, Soochow J. Math. (Taiwan), 21 (1995), 335- 341.

S. S. Dragomir and R. P. Agarwal,Two inequalities for differentiable mappings and applications to special means of real numbers and trapezoidal formula, Appl. Math. Lett.,11(5) (1998), 91-95.

E.K. Godunova and V. I. Levin, Neravenstva dlja funkeii širokogo klassa, žaščego vypuklye, monotonnye i nekotorye drugie vidy funkii, Vyscislitel. Mat. i. Fiz. Mezvuzov. Sb. Nauc. Trudov, MGPI, Moskva, 1985, 138-142.

S. Hussain, M. I. Bhatti and M. Iqbal, Hadamard-Type inequalities for -convex functins-I, Punjab University Jour. Math., 41(2009), 51-60.

U. S. Kirmaci, Inequalities for differentiable mappings and applications to special means of real numbers to midpoint formula, Appl. Math. Comp., 147 (2004), 137-146.

C. E. M. Pearce and J. E. Pečarić, Inequalities for differentiable mappings with application to special means and quadrature formula, Appl. Math. Lett., 13(2)(2000), 51-55.

M. Z. Sarikaya, E. Set and M. E. Özdemir, On some new inequalities of Hadamard type involving -convex functions, Acta Math. Univ. Comenianae, Vol.LXXIX, 2(2010),265-272.

M. Z. Sarikaya, A. Saglam and H. Yildirim, On some Hadamard-type inequalities for h-convex functions, Jour. Math. Ineq., 2(3) (2008), 335- 341.

S. Varošanec, on h-convexity, J. Math. Anal. Appl., 326 (2007), 303-311.






Copyright (c) 2016 Muhammad Iqbal

Powered By KICS